# SDR IPXA10B63008

- Difficulty date: September 30, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 76,978 hours, 13,259 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DMI D433753 - FWD LWR CARGO COMPT BALL MAT SUPPORT BEAM AND TRACK REPAIR AT BS 570.   TIE DOWN TRACK REPAIRED IAW SRM53-00-52 REPAIR 10, REV 16 & EO B747- 5320-39438-A JUST AT RBL 45.5" BETWEEN STA570 & 591, BROKEN DAMAGE 3" ,CUT OFF LENGTH 21",IT IS CLASSIFIED A MAJOR REPAIR,TOTAL OF REPAIR LENGTH 25"FLR SUPPORT CHANNEL REPLACED IAW SRM51-10-02 & INSTALLED IAW SRM51-40-02, REV 16 & EO 5320-39438A AT STA570, BTN LBL62 & RBL62.
